This paper deals with a criterion for sequences of Cantor type to have an expressible set with zero Lebesgue measure.
 Erdös, P.: Some problems and results on the irrationality of the sum of infinite series. J. Math. Sci. 10 (1975), 1–7.Search in Google Scholar
 Hančl, J.: Expression of real numbers with the help of infinite series. Acta Arith. 2 (1991), 97–104.Search in Google Scholar
 Hančl, J.—Nair, R.—Novotný, L.—Šustek, J.: On the Hausdorff dimension of the expressible set of certain sequences. Acta Arith. 155 (2012), 85–90.Search in Google Scholar
 Hančl, J.—Nair, R.—Šustek, J.: On the Lebesgue measure of the expressible set of certain sequences. Indag. Math., N.S., 17 (2006), 567–581.Search in Google Scholar
 Khinchin, A. Y.: Continued Fractions. Chicago Univ. Press, Chicago, 1964.Search in Google Scholar
© 2017 Mathematical Institute Slovak Academy of Sciences